# SDR SWAA2024112553044

- Difficulty date: October 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75.<[01] REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE WITH NEW SUPPORT AT STA 540; BL 0 TO RBL 24.75 IAW SRM 51-40-02 AND BOEING DWG 143A0060 REV:-; AMM 20-60-07-913-801;[02] VERIFIED CORRECTIVE ACTION
